Article citationsMore>>

T. Kaczorek, “Extensions of the Cayley-Hamilton Theorem for 2D Continuous-Discrete Linear Systems,” Applied Mathematics and Computation Sciences, Vol. 4, No. 4, 1994, pp. 507-515.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.